The University of Texas at Austin
"Concerning Indecomposable Continua And Continua Which Contain No Subsets That Separate The Plane"
Identifier: e_rlm_00029_002
Title: "Concerning Indecomposable Continua And Continua Which Contain No Subsets That Separate The Plane"
Description: Reprint of article from "Proceedings of the National Academy of Sciences," Vol. 12, No. 5, pp. 359-363.
Date: 1926/03/23
Creator: Moore, R. L. (Robert Lee), 1882-
Source: Moore (R. L.) Papers
Publisher: National Academy of Sciences
Box: 4RM57
Folder: 2-4
Format: Article
Size: 260 mm X 175 mm